# SDR FDEA201008062856

- Difficulty date: August 6, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMPARTMENT - SILL BEAM AT AFT COMPARTMENT DOOR WITH CRACK BTW FR60/61. SILL-BEAM WAS REPAIRED AS PER EA 6-5310-141556.
